# SDR AALA201708169037

- Difficulty date: August 14, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N9021H
- Make and model: Airbus A319-115
- Aircraft serial: 6277
- Aircraft time: 8,414 hours, 3,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE ACCOMPLISHING CHECK, FOUND R2 DOOR ASSIST CYLINDER PRESSURE LOW. SERVICED R2 DOOR ASSIST CYLINDER PER AMM 52-10-00.
